zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Bifurcation of peakons and periodic cusp waves for the generalization of the Camassa-Holm equation. (English) Zbl 1218.35026

From the summary: We investigate the generalization of the Camassa-Holm equation

u t +K(u m ) x -(u n ) xxt =(u n ) x 2 2 + u n (u n ) xx x ,

where K is a positive constant and m,n. The bifurcation and some explicit expressions of peakons and periodic cusp wave solutions for the equation are obtained by using the bifurcation method and qualitative theory of dynamical systems. Further, in the process of obtaining the bifurcation of phase portraits, we show that

K=m+n 1+nc n-m+1 n

is the peakon bifurcation parameter value for the equation. From the bifurcation theory, in general, the peakons can be obtained by taking the limit of the corresponding periodic cusp waves. However, we find that in the cases of n2, m=n+1, when K tends to the corresponding bifurcation parameter value, the periodic cusp waves will no longer converge to the peakons, instead, they will still be the periodic cusp waves.

MSC:
35B32Bifurcation (PDE)
35B10Periodic solutions of PDE
References:
[1]Camassa, R.; Holm, D. D.: An integrable shallow water equation with peaked solitons, Phys. rev. Lett. 71, No. 11, 1661-1664 (1993) · Zbl 0972.35521 · doi:10.1103/PhysRevLett.71.1661
[2]Dai, H. H.: Model equations for nonlinear dispersive waves in a compressible mooney–rivlin rod, Acta mec. 127, 193-207 (1998) · Zbl 0910.73036 · doi:10.1007/BF01170373
[3]Liu, Z. R.; Qian, T. F.: Peakons of the Camassa–Holm equation, Appl. math. Model. 26, 473-480 (2002) · Zbl 1018.35061 · doi:10.1016/S0307-904X(01)00086-5
[4]Liu, Z. R.; Wang, R. Q.; Jing, Z. J.: Peaked wave solutions of Camassa–Holm equation, Chaos solitons fractals 19, 77-92 (2004) · Zbl 1068.35136 · doi:10.1016/S0960-0779(03)00082-1
[5]Constantin, A.; Escher, J.: Global weak solutions for a shallow water equation, Indiana univ. Math. J. 47, No. 4, 1527-1545 (1998) · Zbl 0930.35133 · doi:10.1512/iumj.1998.47.1466
[6]Constantin, A.; Molinet, L.: Global weak solutions for a shallow water equation, Comm. math. Phys. 211, No. 1, 45-61 (2000) · Zbl 1002.35101 · doi:10.1007/s002200050801
[7]Lenells, J.: Travelling wave solutions of the Camassa–Holm equation, J. differential equations 217, No. 2, 393-430 (2005) · Zbl 1082.35127 · doi:10.1016/j.jde.2004.09.007
[8]Liu, Z. R.; Qian, T. F.: Peakons and their bifurcation in a generalized Camassa–Holm equation, Int. J. Bifur. chaos 11, No. 3, 781-792 (2001) · Zbl 1090.37554 · doi:10.1142/S0218127401002420
[9]Qian, T. F.; Tang, M. Y.: Peakons and periodic cusp waves in a generalized Camassa–Holm equation, Chaos solitons fractals 12, 1347-1360 (2001) · Zbl 1021.35086 · doi:10.1016/S0960-0779(00)00117-X
[10]Tian, L. X.; Song, X. Y.: New peaked solitary wave solutions of the generalized Camassa–Holm equation, Chaos solitons fractals 19, No. 3, 621-637 (2004) · Zbl 1068.35123 · doi:10.1016/S0960-0779(03)00192-9
[11]Khuri, S. A.: New ansatz for obtaining wave solutions of the generalized Camassa–Holm equation, Chaos solitons fractals 25, No. 3, 705-710 (2005) · Zbl 1069.35017 · doi:10.1016/j.chaos.2004.11.083
[12]Liu, Z. R.; Ouyang, Z. Y.: A note on solitary waves for modified forms of Camassa–Holm and degaspers–Procesi equations, Phys. lett. A 366, 377-381 (2007) · Zbl 1203.35234 · doi:10.1016/j.physleta.2007.01.074
[13]Guo, B. L.; Liu, Z. R.: Peaked wave solutions of CH–γ equation, Sci. China (Series A) 33, No. 4, 325-337 (2003)
[14]Tang, M. Y.; Yang, C. X.: Extension on peaked wave solutions of CH–γ equation, Chaos solitons fractals 20, 815-825 (2004) · Zbl 1049.35153 · doi:10.1016/j.chaos.2003.09.018
[15]Popivanov, P.; Slavova, A.; Zecca, P.: Compact travelling waves and peakon type solutions of several equations of mathematical physics and their cellular neural network realization, Nonlinear anal. 10, 1453-1465 (2009) · Zbl 1162.35442 · doi:10.1016/j.nonrwa.2008.01.020
[16]Wen, Z. S.; Liu, Z. R.; Song, M.: New exact solutions for the classical Drinfeld–Sokolov–Wilson equation, Appl. math. Comput. 215, 2349-2358 (2009) · Zbl 1181.35221 · doi:10.1016/j.amc.2009.08.025
[17]Li, J. B.: Exact explicit peakon and periodic cusp wave solutions for several nonlinear wave equations, J. dynam. Differential equations 20, 909-922 (2008) · Zbl 1178.34002 · doi:10.1007/s10884-008-9114-5
[18]Alber, M. S.; Camassa, R.; Holm, D. D.; Marsden, J. E.: The geometry of peaked solitons and billiard solutions of a class of integrable pdes, Lett. math. Phys. 32, No. 2, 137-151 (1994) · Zbl 0808.35124 · doi:10.1007/BF00739423
[19]Zhou, J. B.; Tian, L. X.: Solitons, peakons and periodic cusp wave solutions for the fornberg–Whitham equation, Nonlinear anal. 11, 356-363 (2010) · Zbl 1181.35222 · doi:10.1016/j.nonrwa.2008.11.014
[20]Li, J. B.; Dai, H. H.: On the study of singular nonlinear travelling wave equation: dynamical system approach, (2007)